# SDR R61A201307210638

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 10,179 hours, 9,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED THAT THE FWD BAGGAGE DOOR SHOWS OPEN ON THE MAIN FLIGHT DISPLAY. CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX CLEANED AND INSPECTED THE FWD BAGGAGE DOOR SENSOR IAW AMM AND OPS CHECKED GOOD.
